# SDR CA970429011

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A90CF
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bent
- Location: Prop Tips
- Part time: 356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND PROPELLER BLADES PULLED FORWARD 1/32", BLADES REQUIRED STRAIGHTENING.
